# SDR SWAA060094

- Difficulty date: January 5, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 58,781 hours, 48,787 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT WING EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT IAW MM.
